# SDR DALA2016041102800

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y512 LOCATED FRAME 64 TO FRAME 67+8" LT SIDE AT AFT GALLEY AREA.    REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472815.
